# SDR CA140218003

- Difficulty date: February 17, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 26,795 hours
- Engine: Ge CF348C5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303321
- Condition: Cracked
- Location: Cockpit
- Part time: 27,127 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE CLIMB THROUGH FL350, THE LT WINDSHIELD STARTED ARCING INTERNALLY IN THE HEAT ELEMENT NEAR THE UPPER RT CORNER OF THE WINDOW.  SHORTLY AFTER THIS THE OUTER WINDOW PANE SHATTERED. THE QRH WAS FOLLOWED AND THE ACFT LANDED UNEVENTFULLY AT DESTINATION.  THE LT WINDSHIELD WAS REPLACED. LT WINDSHIELD, PN 601R33033-21, SN 05034H8862, WINDSHIELD WAS ORIGINAL TO THE AIRCRAFT.
